CSpace
求解toeplitz类方程组快速收敛的二重网格算法
李培军1; 张英2; 郑慧娆2
2001
Source Publication武汉大学学报理学版
ISSN1671-8836
Volume47Issue:3Pages:277
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36452
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.武汉大学
Recommended Citation
GB/T 7714
李培军,张英,郑慧娆. 求解toeplitz类方程组快速收敛的二重网格算法[J]. 武汉大学学报理学版,2001,47(3):277.
APA 李培军,张英,&郑慧娆.(2001).求解toeplitz类方程组快速收敛的二重网格算法.武汉大学学报理学版,47(3),277.
MLA 李培军,et al."求解toeplitz类方程组快速收敛的二重网格算法".武汉大学学报理学版 47.3(2001):277.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李培军]'s Articles
[张英]'s Articles
[郑慧娆]'s Articles
Baidu academic
Similar articles in Baidu academic
[李培军]'s Articles
[张英]'s Articles
[郑慧娆]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李培军]'s Articles
[张英]'s Articles
[郑慧娆]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.